Application of the optimal homotopy asymptotic method for solving the Cauchy reaction-diffusion problem
In this paper, the optimal homotopy asymptotic method is applied on the Cauchy reaction-diffusion problems to check the effectiveness and performance of the method. The obtained solutions show that the OHAM is more effective, simpler and easier than other methods. Moreover, this technique does not require any discretization or linearization and therefore it reduces significantly the numerical computations. The results reveal that the method is explicit.
Jafari, H. and Gharbavy, S.
Application of the optimal homotopy asymptotic method for solving the Cauchy reaction-diffusion problem,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
2, Article 30.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss2/30